# SDR AALA20140220007

- Difficulty date: February 12, 2014
- Submitted: February 21, 2014
- Operation: Air carrier
- Aircraft: N357AA
- Make and model: Boeing 767323
- Aircraft serial: 24038
- Aircraft time: 104,973 hours, 17,132 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: CM767
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RT NR 4 DOOR EXTERNAL LIGHT DID NOT ILLUMINATE, REPLACED LAMP FOR RT NR 4 DOOR EXTERNAL EMERGENCY LIGHT. OPERATIONS CHECKED NORMAL.
